The administration of rent rebates

Means, R. and Hill, M. (1982) The administration of rent rebates. Journal of Social Welfare Law, 4 (4). pp. 193-208. ISSN 0141-8033

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1080/09649068208414584


Item Type:Article
Uncontrolled Keywords:rent rebate
Faculty/Department:Faculty of Health and Applied Sciences
ID Code:3766
Deposited By: H. Upload account
Deposited On:21 Jan 2010 13:12
Last Modified:12 Aug 2013 07:57

Request a change to this item

Copyright 2013 © UWE better together